# SDR ASAA2013011193657

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 20,219 hours, 6,390 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ005637
- Condition: Faulted
- Location: Ee Bay
- Part time: 20,219 hours, 6,390 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON ELECTRICAL OVERHEAD PANEL.  BITE TEST OF PANEL SHOWS FAULT STATIC INVERTER.  R & R STATIC INVERTER REF. MM 24-34-21. TESTS OK.  CLEARED FAULT AND TESTS OK REF 24-31-801.
